# SDR DALA2017030101636

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL CORROSION ON CTR FUEL TANK SKIN STA Y=755 AND X=-50 AT SLANT PRESSURE PANEL AREA 5310-2003 (FYT). CORROSION WAS ATTENDED PER ETI-17-17-022 REV 4 AND ER/A 554158-14 REV ORIGINAL.
